# SDR SWAA2025020583799

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON INTERCOSTAL LOCATED BTW BS 947 TO BS 967 LBL 26 WL 208.1 AT AFT GALLEY AREA 2024-779344 <[01].  REPLACED INTERCOSTAL LOCATED BTW BS 947 TO BS 967 LBL 26 WL 208.1 AT AFT GALLEY AREA; IAW B737-800 SRM 51-40-02-0G-0 AND DWG-147A5650 SHEET 35 REV.D AND DWG-147A5650 SHEET 54 REV.A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 947 TO BS 967 LBL 26 WL 208.1 AT AFT GALLEY AREA; IAW B737-800 SRM 51-40-02-0G-0 AND DWG-147A5650 SHEET 35 REV.D AND DWG-147A5650 SHEET 54 REV.A. SEE INDIVIDUAL SIGN OFFS BELOW.
